Follow
Alex Lubotzky
Alex Lubotzky
Verified email at mail.huji.ac.il
Title
Cited by
Cited by
Year
Discrete groups, expanding graphs and invariant measures
A Lubotzky
Springer Science & Business Media, 1994
9581994
Abelian and solvable subgroups of the mapping class groups
JS Birman, A Lubotzky, J McCarthy
Duke Mathematical Journal 50 (4), 1107-1120, 1983
2741983
Explicit expanders and the Ramanujan conjectures
A Lubotzky, R Phillips, P Sarnak
Proceedings of the eighteenth annual ACM symposium on Theory of computing†…, 1986
2151986
Ramanujan complexes of type√ d
A Lubotzky, B Samuels, U Vishne
Israel journal of Mathematics 149 (1), 267-299, 2005
1142005
On property (τ)
A Lubotzky, A Zuk
Notices Amer. Math. Soc 52 (6), 626-627, 2005
952005
On the diameter of finite groups
L Babai, G Hetyei, WM Kantor, A Lubotzky, Ń Seress
Proceedings [1990] 31st Annual Symposium on Foundations of Computer Science†…, 1990
771990
Counting hyperbolic manifolds
M Burger, T Gelander, A Lubotzky, S Mozes
Geometric and Functional Analysis 12 (6), 1161-1173, 2002
742002
Ramanujan conjectures and explicit construction of expanders
A Lubotzky, R Phillips, P Sarnak
Proc. Stoc 86 (24), r246, 1986
671986
Subgroups of free profinite groups and large subfields of
A Lubotzky, L van den Dries
Israel Journal of Mathematics 39 (1), 25-45, 1981
671981
Counting arithmetic lattices and surfaces
M Belolipetsky, T Gelander, A Lubotzky, A Shalev
Annals of mathematics, 2197-2221, 2010
432010
Invariable generation and the Chebotarev invariant of a finite group
WM Kantor, A Lubotzky, A Shalev
Journal of Algebra 348 (1), 302-314, 2011
422011
Presentations of finite simple groups: profinite and cohomological approaches
RM Guralnick, WM Kantor, M Kassabov, A Lubotzky
Groups, Geometry, and Dynamics 1 (4), 469-523, 2007
402007
Stability, cohomology vanishing, and nonapproximable groups
M De Chiffre, L Glebsky, A Lubotzky, A Thom
Forum of Mathematics, Sigma 8, 2020
392020
Presentations of finite simple groups: a quantitative approach
R Guralnick, W Kantor, M Kassabov, A Lubotzky
Journal of the American Mathematical Society 21 (3), 711-774, 2008
392008
Heegaard genus and property τ for hyperbolic 3‐manifolds
DD Long, A Lubotzky, AW Reid
Journal of Topology 1 (1), 152-158, 2008
332008
Discrete Groups
A Lubotzky
Expanding Graphs and Invariant Measures, to appear, 1994
291994
Random walks on Ramanujan complexes and digraphs
E Lubetzky, A Lubotzky, O Parzanchevski
Journal of the European Mathematical Society 22 (11), 3441-3466, 2020
212020
Lattices of minimal covolume in SL2 over local fields
A Lubotzky, T Weigel
Proceedings of the London Mathematical Society 78 (2), 283-333, 1999
181999
Powers in finitely generated groups
E Hrushovski, P Kropholler, A Lubotzky, A Shalev
Transactions of the American Mathematical Society 348 (1), 291-304, 1996
171996
An embedding theorem for profinite groups
A Lubotzky, JS Wilson
Archiv der Mathematik 42 (5), 397-399, 1984
161984
The system can't perform the operation now. Try again later.
Articles 1–20